Boundary remnant of Yangian symmetry and the structure of rational reflection matrices

Delius, G.W., MacKay, N.J. and Short, B.J. (2001) Boundary remnant of Yangian symmetry and the structure of rational reflection matrices. Physics Letters B, 522 (3-4). pp. 335-344. ISSN 0370-2693

Abstract

Metadata

Authors/Creators:
  • Delius, G.W.
  • MacKay, N.J.
  • Short, B.J.
Dates:
  • Published: December 2001
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
The University of York > Faculty of Sciences (York) > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 24 Jul 2009 14:51
Last Modified: 24 Jul 2009 14:51
Published Version: http://dx.doi.org/10.1016/S0370-2693(01)01275-8
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/S0370-2693(01)01275-8

Share / Export

Statistics